| Model Number |
210060 |
| Medical Device Problem Codes |
Degraded (1153); Material Frayed (1262)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
F-bar is beginning to splinter.Case type: tka.
Event or Problem Description
F-bar is beginning to splinter.Case type: tka.
Additional Manufacturer Narrative
Update to b2 and d2.Reported issue - f-bar is beginning to splinter.Product inspection - visual inspection of catalog #210060, lot/serial (b)(6) confirms the base bar has splintered along the side of the bar.See image attached.Product history review ¿ review of the device history records for catalog #210060, lot/serial (b)(6) indicates (b)(4) devices were manufactured and all (b)(4) devices were accepted into final stock on 12/27/2018 with no reported discrepancies.Complaint history review ¿ a review of complaints in catsweb and trackwise related to p/n 210060, lot #615603 shows 0 additional complaints related to the failure in this investigation.Conclusion ¿ the event was confirmed.There was splintering noticed along the base bar.